MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 MARATHON; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 MARATHON; CATHETER, CONTINUOUS FLUSH
Model Number 105-5056
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the marathon was ruptured in the proximal section.The patient was undergoing surgery for embolization of dural av fistula tentorium meningitis occipitalis.It was noted the patient's vessel tortuosity was normal.The access vessel was the anterior femoralis.It was reported that during injection of squid, the proximal part of marathon broke and the liquid embolic flew in the guiding catheter.The catheter was ruptured (intact) in the proximal section.There was no friction or difficulty during delivery.Aside from rupture, there was no other damage to the catheter.Healthcare provider (hcp) tried to save the squid from the guiding catheter, so hcp avoid to block (close) the access vessel.The device and any accessories were prepared as indicated in the ifu.The catheter was flushed as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.Ancillary devices include an envoy 7 fr guide catheter, marathon microcatheter, squid 12 liquid embolic, scepter mini.

Brand Name
MARATHON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24545962
Report Number2029214-2026-00387
Device Sequence Number5573232
Product Code KRA
UDI-Device Identifier00847536005914
UDI-Public(01)00847536005914(17)281103(10)D077686
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5056
Device Catalogue Number105-5056
Device Lot NumberD077686
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale